Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

   
 
 

 

Hilbert spaces of Dirichlet series and their multipliers


Author: John E. McCarthy
Journal: Trans. Amer. Math. Soc. 356 (2004), 881-893
MSC (2000): Primary 30B50, 46E20
DOI: https://doi.org/10.1090/S0002-9947-03-03452-4
Published electronically: October 9, 2003
MathSciNet review: 1984460
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider various Hilbert spaces of Dirichlet series whose norms are given by weighted $\ell^2$ norms of the Dirichlet coefficients. We describe the multiplier algebras of these spaces. The functions in the multiplier algebra may or may not extend to be analytic on a larger half-plane than the functions in the Hilbert space.


References [Enhancements On Off] (What's this?)

  • 1. J. Agler and J.E. McCarthy.
    Complete Nevanlinna-Pick kernels.
    J. Funct. Anal., 175(1):111-124, 2000. MR 2001h:47019
  • 2. J. Agler and J.E. McCarthy.
    Pick Interpolation and Hilbert Function Spaces.
    American Mathematical Society, Providence, 2002. MR 2003b:47001
  • 3. C-G. Ambrozie and D. Timotin. On an intertwining lifting theorem for certain reproducing kernel Hilbert spaces. Integral Equations & Operator Theory 42(4):373-384, 2002. MR 2002m:47012
  • 4. J.A. Ball, T.T. Trent, and V. Vinnikov.
    Interpolation and commutant lifting for multipliers on reproducing kernel Hilbert spaces.
    In Operator Theory and Analysis, pages 89-138. Birkhäuser, Basel, 2001. MR 2002f:47028
  • 5. F. Bayart.
    Opérateurs de composition sur des espaces de séries de Dirichlet et problèmes d'hypercyclicité simultanée.
    Ph.D. thesis, Université des Sciences et Technologie de Lille, 2002.
  • 6. A.S. Besicovitch.
    Almost periodic functions.
    Cambridge University Press, London, 1932.
  • 7. H. Bohr.
    Über die Bedeutung der Potenzreihen unendlich vieler Variabeln in der Theorie der Dirichletschen Reihen $\Sigma a_n / n^s$.
    Nachr. Akad. Wiss. Göttingen math.-Phys. Kl., pages 441-448, 1913.
  • 8. F. Carlson.
    Contributions á la théorie des séries de Dirichlet, Note I.
    Ark. Mat., 16(18):1-19, 1922.
  • 9. H. Hedenmalm, P. Lindqvist, and K. Seip.
    A Hilbert space of Dirichlet series and systems of dilated functions in $L^2(0,1)$.
    Duke Math. J., 86:1-37, 1997. MR 99i:42033
  • 10. P. Lévy.
    Sur les séries dont les termes sont des variables éventuelles indépendentes.
    Studia Math., 3:119-155, 1931.
  • 11. S.A. McCullough.
    Carathéodory interpolation kernels.
    Integral Equations and Operator Theory, 15(1):43-71, 1992. MR 92m:47030
  • 12. D. Marshall and C. Sundberg.
    Interpolating sequences for the multipliers of the Dirichlet space.
    Preprint; see http://www.math.washington.edu/$\sim$marshall/preprints/preprints.html, 1994.
  • 13. N. K. Nikol'skii.
    Treatise on the Shift Operator: Spectral Function Theory, volume 273 of Grundlehren der mathematischen Wissenschaften.
    Springer-Verlag, Berlin, 1985.
  • 14. P. Quiggin.
    For which reproducing kernel Hilbert spaces is Pick's theorem true?
    Integral Equations and Operator Theory, 16(2):244-266, 1993. MR 94a:47026
  • 15. D. Stegenga.
    Multipliers of the Dirichlet space.
    Illinois Math. J., 24:113-139, 1980. MR 81a:30027
  • 16. E.C. Titchmarsh.
    The theory of functions.
    Oxford University Press, London, 1932.
  • 17. E.C. Titchmarsh.
    The theory of the Riemann Zeta-function, Second edition.
    Oxford University Press, Oxford, 1986. MR 88c:11049
  • 18. A.T. Tomerlin.
    Products of Nevanlinna-Pick kernels and colligations.
    Integral Equations and Operator Theory, 38:350-356, 2000. MR 2001j:47009

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30B50, 46E20

Retrieve articles in all journals with MSC (2000): 30B50, 46E20


Additional Information

John E. McCarthy
Affiliation: Department of Mathematics, Washington University, St. Louis, Missouri 63130
Email: mccarthy@wustl.edu

DOI: https://doi.org/10.1090/S0002-9947-03-03452-4
Received by editor(s): December 7, 2001
Published electronically: October 9, 2003
Additional Notes: The author was partially supported by National Science Foundation Grant DMS 0070639
Article copyright: © Copyright 2003 by the author

American Mathematical Society